# SDR A6WA200840528

- Difficulty date: June 21, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 12,242 hours, 11,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXIST OF FWD PRESSURE BULKHEAD AT FS 202.0, LBL 23.71, PARKING BRAKE AREA.  FWD PRESSURE BULKHEAD AT FS 202 AND LBL 23.71 REPAIRED IAW CRJ 200 REO 601R-53-11-563.  (A)
